News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   



Doctors Lounge - Gynecology Answers

"The information provided on is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: took plan b and started birthcontrol, now having long period

 brannnnndiii - Tue Nov 17, 2009 12:28 pm

a little over 2 weeks ago I started taking birthcontrol pills, the next day I started my period, and was also advised to take Plan B. My period only lasted for that one day, but then about 3 days later I started another one which has yet to end. What's wrong?
 Debbie Miller, RN - Fri Nov 27, 2009 2:49 pm

User avatar Hello,
Your body is adjusting to some serious hormonal interference. Give it a few months to level out again. Plan B notoriously affects your cycle for a while and birth control pills alone result in withdrawal bleeding, as opposed to normal "periods" so this is nothing to worry about at this point.

Best wishes.


Check a doctor's response to similar questions


advertisement.gif (61x7 -- 0 bytes)

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application


 advertisement.gif (61x7 -- 0 bytes)



Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here